RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 4, Pages 77–81 (Mi ivm1325)  

Brief communications

Wave solutions admitting elliptic helices to Maxwell equations

M. A. Parinov

Ivanovo State University

Abstract: In this paper we construct representatives of the class $W_{1,2}$ of electromagnetic waves that admit an one-dimensional group of elliptic helices for various values of parameters.

Keywords: Poincaré group, Maxwell equations, Maxwell space, electromagnetic wave.

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:4, 62–66

Bibliographic databases:

UDC: 514.83
Received: 28.02.2007
Revised: 06.11.2008

Citation: M. A. Parinov, “Wave solutions admitting elliptic helices to Maxwell equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 4, 77–81; Russian Math. (Iz. VUZ), 53:4 (2009), 62–66

Citation in format AMSBIB
\Bibitem{Par09}
\by M.~A.~Parinov
\paper Wave solutions admitting elliptic helices to Maxwell equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 4
\pages 77--81
\mathnet{http://mi.mathnet.ru/ivm1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2581479}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 4
\pages 62--66
\crossref{https://doi.org/10.3103/S1066369X09040124}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1325
  • http://mi.mathnet.ru/eng/ivm/y2009/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:263
    Full text:37
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019